# SDR SWIA202264840

- Difficulty date: January 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Grooved
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, HINGE DAMAGED AT AFT LUG (GROOVED)     (C-CHECK RO 3/11/2022)     COMPLIED WITH REPAIRED ON PAX DOOR FUSELAGE HINGE AT AFT LUG LAND REF  CRJ 700 SRM 53-21-23-201-010-A01  DISPOSITION TYPE IV
